EconPapers    
Economics at your fingertips  
 

Solitons and conservation laws of coupled Ostrovsky equation for internal waves

Hakan Kara, Polina Razborova and Anjan Biswas

Applied Mathematics and Computation, 2015, vol. 258, issue C, 95-99

Abstract: We study the soliton like behavior and conservation laws of a model that describes weakly nonlinear oceanic internal waves when two distinct linear long wave modes have nearly coincident phase speeds. The equations governing the model is the systems equivalent of the Ostrovsky equation.

Keywords: Coupled Ostrovsky equations; Solitons; Integrability; Conservation laws/quantities (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300315001253
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:258:y:2015:i:c:p:95-99

DOI: 10.1016/j.amc.2015.01.093

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:258:y:2015:i:c:p:95-99